# SDR FDEA201605161608

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 70,231 hours, 25,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2522657
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INTERMITTENTLY ILLUMINATING WHEN ARMING L1 DOOR.  R & R L1 DOOR SLIDE & ARMED LIGHT ASSEMBLY IAW SRM.  OPERATIONS CHECKED NORMAL.
